+91 8617752708

2017 - Volume 2 [Issue 4]

Contents

Original-research-article

An Epidemic Model Considering Nonlinear Incidence Rate and Cure Rate under the Effect of Media

 

Li-Na Xie1* and Shi-Yi Sun1

1College of Mathematical Science, Yangzhou University, Yangzhou 225002, China.

 

Article Information
Editor(s):
(1) Palle E. T. Jorgensen, Department of Mathematics, The University of Iowa, Iowa City, Iowa, USA.
Reviewers:
(1) Ebenezer Bonyah, Kumasi Polytechnic, Kumasi, Private Mail Bag, Ghana.
(2) Jianwen Jia, Shanxi Normal University, China.
Complete Peer review History: http://www.sciencedomain.org/review-history/17805

 

[Abstract]    Full Article - PDF    Page 1-16 Article Metrics

DOI : 10.9734/ARJOM/2017/31296

Review History


Original-research-article

Steady Oscillatory Flow in a Bifurcating Green Plant

 

W. I. A. Okuyade1* and T. M. Abbey2

1Department of Mathematics and Statistics, University of Port Harcourt, Port Harcourt, Nigeria.

2Applied Mathematics and Theoretical Physics Group, Department of Physics, University of Port Harcourt, Port Harcourt, Nigeria.

 

Article Information
Editor(s):
(1) Hari Mohan Srivastava, Department of Mathematics and Statistics, University of Victoria, Canada.
Reviewers:
(1) Saima Fazal, South China University of Technology, China.
(2) Bhim Sen Kala, K L University, Guntur, Andhra Pradesh, India.
(3) P. Sulochana, Intell Engineering College, Anantapuramu, Andhra Pradesh, India.
Complete Peer review History: http://www.sciencedomain.org/review-history/17836

 

[Abstract]    Full Article - PDF    Page 1-19 Article Metrics

DOI : 10.9734/ARJOM/2017/31306

Review History


Original-research-article

Influence of Rotatory Inertial Correction Factor on the Vibration of Elastically Supported Non-Uniform Rayleigh Beam on Variable Foundation

 

Adeoye Adebola Samuel1* and Awodola Thomas Olubunmi1
1Department of Mathematical Sciences, Federal University of Technology, Akure, Nigeria.

 

Article Information
Editor(s):
(1) Nikolaos Dimitriou Bagis, Department of Informatics and Mathematics, Aristotelian University of Thessaloniki, Greece.
Reviewers:
(1) G. Y. Sheu, Chang-Jung Christian University, Tainan, Taiwan.
(2) Fateh Mebarek Oudina, Skikda University, Algeria.
Complete Peer review History: http://www.sciencedomain.org/review-history/17844

 

[Abstract]    Full Article - PDF    Page 1-22 Article Metrics

DOI : 10.9734/ARJOM/2017/31271

Review History


Original-research-article

On the Application of Sumudu Transform Series Decomposition Method and Oscillation Equations

 

E. I. Akinola1*, J. K. Oladejo2, F. O. Akinpelu2 and J. A. Owolabi2

1Department of Mathematics and Statistics, Bowen University, Iwo, P.M.B. 284, Osun State, Nigeria.

2Department of Pure and Applied Mathematics, Ladoke Akintola University of Technology, Ogbomoso, P.M.B. 4000, Nigeria.

 

Article Information
Editor(s):
(1) Igor Ya. Subbotin, Department of Mathematics, National University, LA, CA, USA.
Reviewers:
(1) Hytham A. Alkresheh, University of Science, Malaysia.
(2) Hardik Patel, S. V. National Institute of Technology, India.
Complete Peer review History: http://www.sciencedomain.org/review-history/17856

 

[Abstract]    Full Article - PDF    Page 1-10 Article Metrics

DOI : 10.9734/ARJOM/2017/31350

Review History


Original-research-article

On the Convergence of Gauss-type Proximal Point Method for Smooth Generalized Equations

 

Md. Asraful Alom1,2 and Mohammed Harunor Rashid1*
1Department of Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh.
2Department of Mathematics, Khulna University of Engineering and Technology, Khulna-9203, Bangladesh.

 

Article Information
Editor(s):
(1) Dijana Mosic, Department of Mathematics, University of Nis, Serbia.
Reviewers:
(1) Abdullah Sonmezoglu, Bozok University, Turkey.
(2) Nihal Tas, Balikesir University, Turkey.
(3) Tatyana A. Komleva, Odessa State Academy of Civil Engineering and Architecture, Ukraine.
(4) Abba Auwalu, Near East University, Nicosia TRNC, Turkey.
(5) Neetu Sharma, Maulana Azad National Institute of Technology, Bhopal, M.P., India.
(6) Luis Angel Gutierrez-Mendez, Emeritus University Autonomous of Puebla, Mexico.
Complete Peer review History: http://www.sciencedomain.org/review-history/17879

 

[Abstract]    Full Article - PDF    Page 1-15 Article Metrics

DOI : 10.9734/ARJOM/2017/31288

Review History

About Us

SCIENCEDOMAIN international (SDI) publishes high-quality, OPEN peer-reviewed, OPEN access international journals in various sectors of science, technology and

Our Contacts

Guest House Road, Street no - 1/6,
Hooghly, West Bengal,
India

+91 8617752708

 

Third Floor, 207 Regent Street
London, W1B 3HH,
UK

+44 20-3031-1429